Treatment for chronic pain, anxiety, bipolar and attention deficit disorder?
User rating for this question
Looking for a pain management Dr in my area and HELP to get me better. As I stated on the first page. I seem to have multiple issues. I know I'm past due for a mammogram, colonoscopy @ age 50, but I don't seem to care. I lost my brother when I was 15, my parents divorced when I was in the second grade. My Dad became an alcoholic and a drug addict. My Mom died in 2001 at the age of 61 from lung cancer(never smoked). Then my closets family(growing up) My Aunt(she watched us when my Mom worked. And she did work she started from a 20 year old Mom to leave this world as HEAD of H.U.D. in Northeast Florida. I don't even know why I am telling al of this? Then my best friend(the sister I never had) but was like a sister since before my brother died, she was there the year and a half with chemo and radiation with my Mom too. She past away the day after my birthday 2 years ago..... That's the short version. I have Chronic pain, Anxiety, Bipolar, ADD, was OCD but now I just don't care.............What I have is not a life worth living.
Posted Sat, 11 May 2013 in Mental Health
Answered by Dr. Payman Hajiazim 8 hours later
Hi there, thanks for mentioning a full history and also your current situation. Since you have had several losses in the life, you are prone to major depression. Even if your doctor says that you have bipolar mood issue, I think that its depression part is the prominent one. Depression, pain and sleep problem are three parts of a triangle. They should be managed together in order to solve the patient's problem. Otherwise, she will suffer from all the three ones. Your medications are treating these three problems separately. That can be the reason that you are still suffering from some issues. Adderrall and Effexor you are taking affects your sleep, so you need more sleep pills while they may not be effective well. The medications from the class of tetracyclic antidepression (like maprotyline, mirtazapine) can help your mood and sleep and pain together. You can ask your doctor more about them. If you take such a medication, you can discontinue many medications gradually. The good point is that mirtazapine or maprotyline will hep for your appetite as well. Let me know if you have any question. I wish you a good health.
People also viewed
- Is swelling of face, ankles, or hands a side effect of trilyte?
- Drugs/medication for scot deficiency
- Drugs/medication for esophageal injury
- Drugs/medication for complete breech presentation
- Suggest treatment for attention deficit disorder
- Drugs/medication for skeletal muscle disorder
- Geranium for attention deficit disorder
- Treatment for chronic pain anxiety bipolar and attention deficit disorder
- Is fast or irregular heartbeat a side effect of gildess 1.5/30?
- Is unusual bleeding or bruising a side effect of sulfasalazine?
- Is irregular menstrual periods a side effect of lo loestrin fe?
- Drugs/medication for catheter infection
- Prometrium and attention deficit disorder
- Is joint pain, redness, or swelling a side effect of tolcapone?
- Treatment and cure for attention deficit disorder